| Model Number |
VTICM5_12.6(-10.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6, 4581: rotation.H6, work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.Due to low vault with lens rotation, the lens was exchanged for a same model, power but longer length lens.The problem was resolved.Cause of the event was reported as patient related factor.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in moisture in a microcentrifuge tube with residue/debris on the product.Visual inspection found no visible damage to the lens but found foreign material on the lens surface, specifically fibers.Dimensional inspection found the lens to be within specifications.Claim #: (b)(4).